MAUDE Adverse Event Report: GYRUS ACMI, INC. 7FR FIXEDPIN HEMOSTATIC PROBE

GYRUS ACMI, INC. 7FR FIXEDPIN HEMOSTATIC PROBE
Model Number CD-B622LA
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during therapeutic hemostasis for an endoscopic retrograde cholangiopancreatography (ercp) for a papillotomy bleed, the 7fr fixedpin hemostatic probe detached and fell into the second portion of the duodenum, resulting in a delay of around 30 minutes.The probe tip measured 2 mm by 6 mm.The device could not be located endoscopically within the patient's duodenal lumen and was not retrieved.The procedure was completed using a different device from another company.An x-ray was performed on the same day, revealing that the subject device had migrated into the jejunum.It has been reported that the patient is stable.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
Update to d4.This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information was received from the customer.

Brand Name
7FR FIXEDPIN HEMOSTATIC PROBE
Common Device Name
7FR FIXEDPIN HEMOSTATIC PROBE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22180380
Report Number3011050570-2025-00595
Device Sequence Number9244337
Product Code KNS
UDI-Device Identifier00821925039452
UDI-Public00821925039452
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K123319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD-B622LA
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
KD-V411M-0725 (SPHINCTEROTOME).; TJF-Q290V (DUODENOVIDEOSCOPE).
Patient SexUnknown